Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

History of angioplasty. Weakness. Have diabetes and gastritis. Taking medication. Tests normal. Cause?

Hi, My father aged ~70yrs underwent Angioplasty a year back, and was doing well immediately after the surgery. From last 6 months he is loosing his stamina and has become very weak. He takes all the heart related medicines regularly. But almost every alternative day he complains about extreme weakness during which he cannot walk/sit for a long time. He undergoes long sleep when this happens. He is also a diabetic and gastric patient, but his sugar level is under control and not sure about gastric (but is takes regular antacid syrup before food). We underwent tests like ECG , ECHO, BP, abdomen scan, Hemoglobin level etc, and everything is normal. Before the surgery he was very healthy and used to do regular walk, work etc. But now, even though he doesn t do any physical work, he feels tiredness very frequently. What could be the possible cause for this? Is it due to the angioplasty which was done last year or could it be due to variation of sugar levels at different times in a day? Thanks, Praveen
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
cause of weakness may be- 1) side effects of medicines 2) increasing age 3) psychological ( fear of heart) 4) too much diet control ( as advised by doctor after angioplasty)
ecg and echo are normal does not means all things are normal , go for stress test( stress echo)
angioplasty does not cause weakneess
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor